MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-OH CORONARY RADIAL PACK

Medline Industries, LP MEDLINE; DBD-OH CORONARY RADIAL PACK
Catalog Number DYNJ89755
Medical Device Problem Codes Material Twisted/Bent (2981); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "crushed bowl and ripped drape.".
 
Additional Manufacturer Narrative
The customer reported a crushed bowl and ripped drape; the issue did not occur during use and no injury occurred.A photo was received, the account provided photos to aid in the investigation, and the finished good pack build was reviewed.Per review of the photos provided, it was confirmed that both the 32oz bowl and radial drape were damaged; the bowl was noted to have been bent and smashed while the drape had a large tear noted on it.The items were either damaged prior to placement in the pack and were not noted during assembly or became damaged due to rough handling at some unknown point, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-OH CORONARY RADIAL PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50531663
Report Number1417592-2026-28983
Device Sequence Number20321254
Product Code OJK
UDI-Device Identifier10198459289804
UDI-Public10198459289804
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ89755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown